# SDR 0609200602

- Difficulty date: June 8, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 83,819 hours, 18,642 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 82167
- Part serial: 34761644
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON GROUND, FUEL SPILL THRU RT WING, AFTER REFUELING AIRCRAFT.  FOLLOW PROCEDURES IN FUELING MANUAL FOR FUEL SPILLAGE.  DURING INSPECTION, FOUND BOTH THE NR 2 AND NR 3 DRAIN VALVE LEAKING.  REPLACED BOTH VALVES, CLEAN FUEL TANKS, INSPECTED, AND CLOSED TANK PLATES, REFUELED, AND PERFORMED LEAK CHECK, NO LEAKS NOTED.  PERFORMED FUNCTIONAL TEST IAW MM28-11-02, FUNCTIONAL TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
